# SDR SRXR20160311005

- Difficulty date: March 11, 2016
- Submitted: March 11, 2016
- Operation: General aviation
- Aircraft: N744VG
- Make and model: Boeing 747-41R
- Aircraft serial: 32745
- Aircraft time: 66,430 hours, 8,265 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Loose
- Location: Rt Wing Te Flap
- Part time: 66,430 hours, 8,265 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD T/E FLAP, NR 5 FLAP TRACK FWD ATTACH FITTING BUSHING HAS EXCESSIVE PLAY, REPAIR WAS ACCOMPLISHED ON NRC A026298 IAW VT SAA EA 747-5750-39-A6069 I/R AND FAA APPROVED 8100-9, DATED MAR 4 2016.
